# SDR IPXA2016040601753

- Difficulty date: March 17, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 25,313 hours, 15,973 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, LOWER AFT CARGO DOOR SKIN LWR FWD CORNER HAS 1 EA CREASE.  REPAIRED IAW EO NR: 5230-60367-A.
